# SDR ASOA2016030414555

- Difficulty date: March 4, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N752EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10166
- Aircraft time: 27,195 hours, 19,326 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 994-1038
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAY, LBL 27 CORRODED.  CUT AWAY DAMAGED SECTION OF FLOORBEAM, LBL 27, BS 994- BS 1038 IAW GREO 670-53-00-029, 2010-08-31, REV A.  FABRICATED FLOORBEAM SECTION, LBL 27, BS 994- BS 1038 IAW GREO 670-53-00-029-2010-08-31, REV A. FABRICATED 2 OF 4 670-53-00-029-21 ANGLES USING N126-1731 PO:TXL0000573/1, REF REO 670-53-00-029, REV A 2010-08-31.  FABRICATED 3 EA 670-53-00-029-12 SPLICE LOWER USING .100 7075-73 USING, PO:TXD-570/1 REF REI 670-53-00-029, REV A 2010-08-31.  FABRICATED 2 EA 670-53-00-29-25 LOWER SPLICES USING .125 7075T6, PO:TX-570/2, AND 2 EA -19 SHIMS USING .040 7075T6, PO:TX-2355/2 REF REO 670-53-00-029, REV A 2010/08/31. FABRICATED 2 EA-21 REPAIR ANGLES AND 2 EA 19 SHIMS IAW GREO 670-53-00-029, REV A DATED 210/08/31. INSTALLED NEW BEAM SECTION AND REPAIR ANGLES -216 EA AND -19 SHIMS 2EA, AND 2EA -25 AND 3 EA -12, LWR SPLICES IAW GREO 670-53-00-029 REV A DATED 2010/08/31.  INSTALLED ANCHOR NUTS TO REPAIR BEAM SECTION LBL27, FS 994-1038 IAW GREO 670-53-00-029, REV A DATED 2010-08-31. REPAIRED FLOORBEAM AT FS994 - FS1037 AT LBL 27.0 IAW REO 670-53-00-029, REV A DATED 8/31/2010, C/W EO 700-53-0299.
